| Model Number |
G34063 |
| Medical Device Problem Codes |
Unintended Movement (3026); Activation Failure (3270)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.
Event or Problem Description
When the band was deployed it is meant to shrink down in size but this did not happen.
Additional Manufacturer Narrative
Event or Problem Description
**this is a follow up report.On the 10 dec 2020 the cc form was received, and the following additional information was added to the description of event.The investigation is still on-going** "as per cc form": mr mageed was completing a proctoscopy on a patient for haemorroids.He went to apply the haemorrhoid band with the ligator and the first did not work.He went on to use 2 more and they also would not work.When the band was deployed it is meant to shrink down in size but this did not happen.I have kept the box in which the ligators came.The ligators themselves have being disposed of secondary to infection control.When the band was deployed it is meant to shrink down in size but this did not happen.
Event or Problem Description
This is a final report.The investigation was completed on 13-apr-21.Results and conclusions are outlined in section h of this report.
Additional Manufacturer Narrative
Device evaluation: the device was not returned therefore a document-based review will be performed.Document review including ifu review: prior to distribution hmbl-4-tri devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the manufacturing records for hmbl-4-tri of lot number: c1728958 did not reveal any discrepancies that could have contributed to this complaint issue.The review of relevant manufacturing records, confirms the failure mode has not previously occurred with the current lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number: c1728958.As per the instructions for use, ifu0030-7, users are advised of the following: "if the package is opened or damaged when received, do not use.Visually inspect with particular attention to joints, cracks or breaks.If an abnormality is detected that would prohibit proper working condition, do not use.¿ the ifu states that ¿ maintain suction of haemorrhoid by keeping suction port covered.Deploy band by slowly rotating suction spool downwards until tension is released.¿ ¿uncover suction port of ligator to relieve suction on haemorrhoid.This will allow ligated haemorrhoid to be released from tip of device.¿ there is not sufficient evidence to suggest that the user did not follow the instructions for use.Root cause review: a definitive root cause could not be determined from the available information.A possible root cause could be attributed to the users technique during the procedure.Summary: complaint is confirmed based on customer testimony.According to the initial report, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for emerging trends.